TV Guide 365: Sunday, November 8th, 1964

TV Guide 365: 1964-1965 explores the 1964-1965 television season through listings published in TV Guide. Each day I’ll post listings for the corresponding day from the 1964-1965 season, with complete cast and guest cast details for obscure, short-lived shows.

Sunday, November 8th, 1964

6:30 PROFILES IN COURAGE (NBC)
[DEBUT] “The Oscar W. Underwood Story,” the first drama in this series based on President Kennedy’s Pulitzer Prize book. For details, see the Close-up on page A-19. (60 min.)

[TV Guide Close-Up] PROFILES IN COURAGE

Tonight: Arriving at the 1924 Democratic National Convention, Senator Underwood was a leading candidate for the Presidential nomination. But the Ku Klux Klan, a power in Democratic Party politics during the Twenties, controlled enough delegates to block the nomination.

7:00 LASSIE–Drama (CBS)
In the first episode of a two-part story, a mongrel dog abandoned by its owner tries to protect some sheep from a pack of wild dogs.

7:30 MY FAVORITE MARTIAN–Comedy (CBS)
TMartin accompanies Tim to a local coffeehouse, where he plans to record folk music while Tim pursues Della, the owner of the place.

WALT DISNEY’S WORLD (NBC)
[COLOR] “One Day at Teton Marsh” chronicles the dawn-to-dusk activities of wild creatures along the Snake River in Grand Teton National Park. Filmed on Location in Jackson Hole, Wyo. Sebastian Cabot narrates. (60 min.)

WAGON TRAIN (ABC)
“Those Who Stay Behind” are the people Hale hasn’t room for on the wagon train. Among them are ex-convict Ben Campbell, whose life has been threatened by his former partner in crime. (60 min.)

8:00 ED SULLIVAN (CBS)
Jimmy Durante headlines this show with comedian Nipsey Russell, singer Jean Paul Vignon, London’s rock ‘n’ rolling Bachelors, comic Richard “Mr. Pastry” Hearne, pianist Ginny Tiu and her singing-dancing company, the juggling Del Ray Brothers, and Brizio the Clown. Ray Bloch conducts. (Live; 60 min.)

8:30 BILL DANA–Comedy (NBC)
Jose spots a little old lady picking flowers in the park, and receives a kick in the shins when he tells her she’s breaking the law. He also receives a ticket when the park policeman pots him with the flowers. Jose: Bill Dana. Glick: Don Adams. Phillips: Jonathan Harris. Lady: Mary Lansing. Policeman: Allan Melvin. Judge: Tom Browne Henry.

BROADSIDE (ABC)
Commander Adrian tries to scare the girls off the island by pretending that the enemy’s poised for an imminent attack. Anne: Kathleen Nolan. Adrian: Edward Andrews. Trotter: Dick Sargent. Selma: Sheila James. Molly: Lois Roberts. Roberta: Joan Staley. Marion: Jimmy Boyd. Ensign Beasley: George Furth.
Guest Cast
Bernard …………… Richard Jury
Yeoman ………. Tony Franke
Colonel Julian ………. Bill Quinn
Master Sergeant ………. Clay Tanner

9:00 MY LIVING DOLL (CBS)
It would take a computer to find the right girl for Peter, and Bob has just the electronic wizard. He furnishes Rhoda with information on 250 girls working at the space lab. Bob: Bob Cummings. Rhoda: Julie Newmar. Peter: Jack Mullaney. Irene: Doris Dowling.
Guest Cast
Mary Jo Franklin ………. Jackie Joseph
Jill Snowden ………. Joan Huntington

BONANZA (NBC)
[COLOR] “Square Deal Sam” is nothing of the kind. He’s a rascally old con artist who’s planning to fleece the Cartwrights. (60 min.)

MOVIE (ABC)
Sunday Night Movie: “The Lat Days of Pompeii” (Italian-Spanish; 1959) Shortly before the eruption of Vesuvius, a Roman centurion returns to Pompeii and finds bands of masked raiders terrorizing the city. (Two hours)

9:30 JOEY BISHOP–Comedy (CBS)
Knowing how jittery he’s apt to become, Ellie tries to keep Joey from finding out she’s expecting another child.

10:00 CANDID CAMERA (CBS)
“I’ve Got a Secret” panelist Betsy Palmer plays a woman dentist who shaves her patients; a “talent scout” harasses members of a high school band; a clerk casually mentions that the store is on fire; a joke becomes muddled while passing from one person to the next; people demonstrate styles of jumping rope. Durward Kirby and Allen Funt are the hosts.

ROGUES (NBC)
“Two of a Kind.” Marcel’s former compatriot in the French Resistance asks him to straighten out her son Jamie. He’s a roguish lad with a taste for the finer things–like the world’s rarest stamp, which happens to be missing from the auction gallery where he works. Script by Leonard Kantor. Marcel: Charles Boyer. Timmy: Robert Coote. Margaret: Gladys Cooper. (60 min.)
Guest Cast
Jamie ………. George Hamilton
Arlene ………. Ida Lupino
Countess Marissa Maricelli ………. Patricia Medina
Kate ………. Brooke Hayward
Harcourt ………. Jerry Douglas
Sadakichi ………. Reggie Nalder

10:30 WHAT’S MY LINE? (CBS)
Comedian Stan Freberg joins Bennett Cerf, Dorothy Kilgallen and Arlene Francis. John Daly is the moderator.


Source:

TV Guide, November 7, 1964 (Volume 12, Number 45, Issue #606) [Western New England Edition]

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.